Repositorio de producción científica de la Universidad de Sevilla

Equations, inequations and inequalities characterizing the configurations of two real projective conics

 

Advanced Search
 
Opened Access Equations, inequations and inequalities characterizing the configurations of two real projective conics
Cites

Show item statistics
Icon
Export to
Author: Briand, Emmanuel
Department: Universidad de Sevilla. Departamento de Matemática Aplicada I (ETSII)
Date: 2007
Published in: Applicable Algebra in Engineering, Communication and Computing, 18 (1-2), 21-52.
Document type: Article
Abstract: Couples of proper, non-empty real projective conics can be classified modulo rigid isotopy and ambient isotopy. We characterize the classes by equations, inequations and inequalities in the coefficients of the quadratic forms defining the conics. The results are well–adapted to the study of the relative position of two conics defined by equations depending on parameters.
Cite: Briand, E. (2007). Equations, inequations and inequalities characterizing the configurations of two real projective conics. Applicable Algebra in Engineering, Communication and Computing, 18 (1-2), 21-52.
Size: 340.1Kb
Format: PDF

URI: https://hdl.handle.net/11441/87751

DOI: 10.1007/s00200-006-0023-8

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)